# SDR TRAX200800919

- Difficulty date: July 17, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergnecy Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE REAR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED REAR EXTERIOR EMERGENCY LIGHT AT RT SIDE OF FUSELAGE IAW CRJ 200 AMM 33-51-21.  OPS CHECK GOOD.  (A)
